Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 248, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2012, 5:44 PM CDT for 7 counties in Alabama. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 5:44 PM CDT (22:44 UTC)
- Expired
- Jul 10, 2012, 6:28 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Clay County, AL, Cleburne County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 80 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:55 PM CDT | TSTM WND DMG | Talladega, AL | A TREE WAS BLOWN DOWN ON RENFROE ROAD AND PLANT ROAD. |
| Jul 10, 6:00 PM CDT | TSTM WND DMG | 6 E Pell City, AL | A FEW TREES BLOWN DOWN NEAR COOK SPRINGS. |
| Jul 10, 6:02 PM CDT | TSTM WND DMG | Eastaboga, AL | A TREE WAS BLOWN DOWN ON FISH HATCHERY ROAD. |
| Jul 10, 6:05 PM CDT | TSTM WND DMG | Sycamore, AL | ONE TREE BLOWN DOWN IN SYCAMORE. |
| Jul 10, 6:19 PM CDT | TSTM WND DMG | 4 Nw Odenville, AL | A TREE WAS BLOWN DOWN AND BLOCKING MOUNTAIN VIEW ROAD. |
| Jul 10, 6:19 PM CDT | TSTM WND DMG | Lincoln, AL | A TREE WAS BLOWN DOWN ON INTERSTATE 20 NEAR EXIT 162. ONE LANE WAS BLOCKED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 923 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS54 KBMX 102244
SVRBMX
ALC015-027-029-111-115-117-121-102345-
/O.NEW.KBMX.SV.W.0248.120710T2244Z-120710T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT TUE JUL 10 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
CLAY COUNTY IN EAST CENTRAL ALABAMA...
CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
ST. CLAIR COUNTY IN ALABAMA...
NORTHEASTERN SHELBY COUNTY IN ALABAMA...
TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 645 PM CDT
* AT 542 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
VANDIVER TO 6 MILES NORTHEAST OF GOLDVILLE...AND MOVING NORTHEAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOODY...ASHLAND...TALLADEGA...PELL CITY...LINEVILLE...LAKE
WEDOWEE...ROANOKE AND ODENVILLE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 210...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 174...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS SHELBY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3312 8523 3310 8570 3320 8634 3344 8670
3352 8652 3355 8652 3356 8655 3372 8652
3380 8658 3382 8643 3388 8634 3391 8635
3399 8628 3397 8625 3399 8619 3390 8614
3384 8605 3391 8597 3381 8575 3377 8536
TIME...MOT...LOC 2243Z 217DEG 29KT 3352 8646 3315 8569
$$
563 follow-up statements
942
WWUS54 KBMX 102300
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT TUE JUL 10 2012
ALC117-102310-
/O.CAN.KBMX.SV.W.0248.000000T0000Z-120710T2345Z/
SHELBY AL-
600 PM CDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8523 3311 8566 3335 8609 3350 8638
3352 8648 3355 8648 3356 8655 3372 8652
3380 8658 3382 8643 3388 8634 3391 8635
3399 8628 3397 8625 3399 8620 3389 8614
3384 8605 3391 8597 3381 8575 3377 8536
TIME...MOT...LOC 2300Z 217DEG 29KT 3363 8636 3326 8559
$$
ALC015-027-029-111-115-121-102345-
/O.CON.KBMX.SV.W.0248.000000T0000Z-120710T2345Z/
CALHOUN AL-CLAY AL-CLEBURNE AL-RANDOLPH AL-ST. CLAIR AL-TALLADEGA AL-
600 PM CDT TUE JUL 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TALLADEGA...ST. CLAIR...RANDOLPH...CLEBURNE...EASTERN CLAY AND
CALHOUN COUNTIES UNTIL 645 PM CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRANCHVILLE TO LAKE WEDOWEE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...LAKE WEDOWEE...ODENVILLE...SPRINGVILLE...WEDOWEE...
OXFORD...WEST END-COBB TOWN...COBB TOWN...ANNISTON AND SAKS.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 210...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 174...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS SHELBY AND
TALLADEGA COUNTIES. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3312 8523 3311 8566 3335 8609 3350 8638
3352 8648 3355 8648 3356 8655 3372 8652
3380 8658 3382 8643 3388 8634 3391 8635
3399 8628 3397 8625 3399 8620 3389 8614
3384 8605 3391 8597 3381 8575 3377 8536
TIME...MOT...LOC 2300Z 217DEG 29KT 3363 8636 3326 8559
$$
56568
WWUS54 KBMX 102323
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT TUE JUL 10 2012
ALC027-111-102332-
/O.CAN.KBMX.SV.W.0248.000000T0000Z-120710T2345Z/
CLAY AL-RANDOLPH AL-
623 PM CDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND EASTERN CLAY
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3389 8614 3384 8605 3391 8596 3381 8575
3378 8552 3350 8564 3347 8588 3350 8585
3350 8590 3347 8591 3350 8638 3356 8655
3372 8652 3380 8658 3382 8643 3388 8634
3399 8628 3397 8625 3399 8620
TIME...MOT...LOC 2322Z 217DEG 29KT 3377 8623 3355 8572
$$
ALC015-029-115-121-102345-
/O.CON.KBMX.SV.W.0248.000000T0000Z-120710T2345Z/
CALHOUN AL-CLEBURNE AL-ST. CLAIR AL-TALLADEGA AL-
623 PM CDT TUE JUL 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TALLADEGA...ST. CLAIR...SOUTHWESTERN CLEBURNE AND CALHOUN COUNTIES
UNTIL 645 PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ASHVILLE TO 7 MILES SOUTHEAST OF OXFORD LAKE...MOVING NORTHEAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST END-COBB TOWN...COBB TOWN...ANNISTON...SAKS...FORT
MCCLELLAN...HEFLIN...JACKSONVILLE...OXFORD LAKE...ASHVILLE AND BLUE
MOUNTAIN.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 199...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 174...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS
SHELBY...TALLADEGA...AND SAINT CLAIR COUNTIES. THIS IS A DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3389 8614 3384 8605 3391 8596 3381 8575
3378 8552 3350 8564 3347 8588 3350 8585
3350 8590 3347 8591 3350 8638 3356 8655
3372 8652 3380 8658 3382 8643 3388 8634
3399 8628 3397 8625 3399 8620
TIME...MOT...LOC 2322Z 217DEG 29KT 3377 8623 3355 8572
$$
56193
WWUS54 KBMX 102328
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT TUE JUL 10 2012
ALC015-029-115-121-102338-
/O.CAN.KBMX.SV.W.0248.000000T0000Z-120710T2345Z/
CALHOUN AL-CLEBURNE AL-ST. CLAIR AL-TALLADEGA AL-
628 PM CDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLADEGA...ST.
CLAIR...SOUTHWESTERN CLEBURNE AND CALHOUN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3389 8614 3384 8605 3391 8596 3381 8575
3378 8552 3350 8564 3347 8588 3350 8585
3350 8590 3347 8591 3350 8638 3356 8655
3372 8652 3380 8658 3382 8643 3388 8634
3399 8628 3397 8625 3399 8620
TIME...MOT...LOC 2328Z 217DEG 29KT 3381 8619 3359 8568
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:51 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 10, 3:51 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 351 PM CDT TUE JUL 10 2012 .DISCUSSION... NO SIGNIFICANT CHANGES TODAY WITH THE SYNOPTIC SETUP...WITH AN UPPER LEVEL RIDGE ACROSS THE WESTERN CONUS AND A BROAD TROUGH OVER THE EASTERN CONUS. WEAK UPPER LEVEL LOW IS CENTERED TO OUR WEST OVER THE LOWER MISSISSIPPI RIVER VALLEY. STATIONARY FRONT REMAINS DRAPED WEST TO EAST ACROSS THE TENNESSEE VALLEY. DEWPOINTS DROP QUICKLY FROM THE 60S AND 70S IN TENNESSEE TO LOWER 50S ALONG THE INDIANA/KENTUCKY BORDER. UPPER LOW HAS AIDED SEA BREEZE CONVECTION DEVELOPMENT ACROSS SOUTH ALABAMA AND MISSISSIPPI. THIS LINE OF STORMS IS MOVING NORTH...AND WILL LIKELY AFFECT THE TCL-BHM METRO AREAS DURING RUSH HOUR. IN ADDITION...CONVECTION DEVELOPING SOUTH OF THE STATIONARY FRONT HAS DEVELOPED ACROSS NORTH ALABAMA. THIS SCATTERED ACTIVITY WILL CONTINUE TO DEVELOP SOUTHWARD INTO PORTIONS OF NORTH CENTRAL ALABAMA. A GENERAL DECREASE IN ACTIVITY IS EXPECTED WITH LOSS OF DAYTIME HEATING...BUT THE MORE SYNOPTICALLY DRIVEN ACTIVITY FROM THE SOUTH WILL CONTINUE...MUCH LIKE MONDAY NIGHT. IMPULSES ASSOCIATED WITH THE UPPER LOW TO OUR WEST WILL CONTINUE TO ROTATE OVER THE AREA THROUGH THE END OF THE WEEK. THIS WILL KEEP ABOVE NORMAL POPS IN THE FORECAST EACH PERIOD. MODELS CONTINUE TO SUGGEST THE UPPER TROUGH AXIS AND FRONT WILL REMAIN NORTH OF THE AREA...BUT SAG CLOSE ENOUGH TO MAINTAIN ELEVATED POPS. QPF THROUGH THE END OF THE WEEK WILL RANGE FROM 1.5 INCHES IN THE FAR SOUTHEAST TO 4.0 INCHES IN THE EXTREME NORTHWEST. MOST OF THE RAIN WILL BE CONVECTIVE...SO THESE AMOUNTS ARE AREA AVERAGES...AND SOME LOCATIONS WILL SEE MORE THAN OTHERS. ANY RAIN IS BENEFICIAL AT THIS POINT GIVEN THE CURRENT DROUGHT CONDITIONS. THE UPPER LOW WILL REMAIN TO OUR WEST THROUGH THE END OF THE WEEK. IT WILL BE PICKED UP BY A SHORT WAVE TROUGH CROSSING THE NORTHERN CONUS...ALLOWING UPPER LEVEL RIDGING TO BUILD WESTWARD FROM THE ATLANTIC INTO THE SOUTHEASTERN US. THE RAIN AND CLOUD COOLED TEMPS OF MID WEEK WILL RISE BACK INTO THE LOWER 90S...AND POPS WILL BE BACK TO THE MORE SEASONAL DIURNAL CONVECTION FOR THE BEGINNING OF NEXT WEEK. 14 && .AVIATION... 18Z TAF DISCUSSION GENERALLY VFR CONDITIONS OUTSIDE OF CONVECTION THIS AFTERNOON AND POSSIBLE FOG AND MVFR CEILINGS AROUND SUNRISE TOMORROW MORNING. FRONTAL BOUNDARY NORTH OF THE TERMINALS AND SEA BREEZE BOUNDARY TO THE SOUTH WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE TERMINALS THIS AFTERNOON. FOG AND MVFR CEILINGS BE POSSIBLE LATER TONIGHT BUT WILL DEPEND ON WHERE RAINFALL OCCURS THIS AFTERNOON AND EVENING. WILL MONITOR TRENDS AND AMEND TAFS AS NEEDED. MA && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 89 71 86 72 / 70 70 50 60 40 ANNISTON 72 89 70 88 71 / 70 60 40 60 40 BIRMINGHAM 74 89 73 88 74 / 70 70 50 60 40 TUSCALOOSA 73 91 74 91 74 / 60 70 60 60 40 CALERA 72 89 72 88 72 / 60 60 40 60 40 AUBURN 73 89 71 89 71 / 60 50 40 60 40 MONTGOMERY 72 91 72 91 73 / 50 50 40 60 40 TROY 71 91 70 90 71 / 50 50 40 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 12:32 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1232 PM CDT TUE JUL 10 2012 ALZ011>015-017>050-111745- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1232 PM CDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL FROM THUNDERSTORMS BETWEEN 2 PM AND 10 PM COULD CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR DRAINAGE. THIS COULD OCCUR ANYWHERE ACROSS CENTRAL ALABAMA... BUT THE MAIN FOCUS THIS AFTERNOON AND EVENING WILL BE AREAS NORTH OF INTERSTATE 85. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL FROM THUNDERSTORMS WEDNESDAY AND THURSDAY COULD CAUSE LOCALIZED FLOODING IN SMALL STREAMS AND LOW LYING AREAS WITH POOR DRAINAGE ACROSS ALL OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 5:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG ECLECTIC 32.64N 86.03W
07/10/2012 ELMORE AL EMERGENCY MNGR
ONE TREE BLOWN DOWN IN ECLECTIC.
&&
LINHARESLocal storm report, Jul 10, 5:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
07/10/2012 SHELBY AL AMATEUR RADIO
TREES AND POWER LINES BLOWN DOWN NEAR THE DOLLAR GENERAL
IN COLUMBIANA.
&&
LINHARESLocal storm report, Jul 10, 5:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG WESTOVER 33.35N 86.54W
07/10/2012 SHELBY AL AMATEUR RADIO
A LARGE TREE WAS BLOWN DOWN ON HIGHWAY 55 AND WAS
BLOCKING THE ROADWAY.
&&
LINHARESLocal storm report, Jul 10, 5:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG CHELSEA 33.33N 86.64W
07/10/2012 SHELBY AL AMATEUR RADIO
A LARGE TREE WAS BLOWN DOWN ON HIGHWAY 32 AND WAS
BLOCKING THE ROADWAY.
&&
LINHARESLocal storm report, Jul 10, 5:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG HARPERSVILLE 33.34N 86.43W
07/10/2012 SHELBY AL AMATEUR RADIO
POWER LINES DOWN IN VEHICLES.
&&
LINHARESLocal storm report, Jul 10, 5:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG HELENA 33.29N 86.85W
07/10/2012 SHELBY AL AMATEUR RADIO
A TREE WAS BLOWN DOWN ON HIGHWAY 13.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:22 PM CDT | Special Weather Statement | BMX | Randolph | 23 min |
| Jul 9, 7:29 PM CDT | Special Weather Statement | BMX | Coosa, Jefferson, Shelby, Talladega | 61 min |
| Jul 9, 7:30 PM CDT | Special Weather Statement | BMX | Chambers, Lee, Russell, Tallapoosa | 45 min |
| Jul 9, 8:00 PM CDT | Special Weather Statement | BMX | Cleburne | 30 min |
| Jul 9, 8:30 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, St. Clair | 45 min |
| Jul 9, 9:15 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne, St. Clair | 45 min |
| Jul 9, 9:57 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 48 min |
| Jul 9, 10:36 PM CDT | Areal Flood Advisory | BMX | Cleburne | 114 min |
| Jul 10, 2:46 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery, Pike | 59 min |
| Jul 10, 2:49 PM CDT | Special Weather Statement | BMX | Greene | 26 min |
| Jul 10, 3:37 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Elmore, Montgomery | 53 min |
| Jul 10, 3:44 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Jul 10, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 28 min |
| Jul 10, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Elmore, Shelby | 43 min |
| Jul 10, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 48 min |
| Jul 10, 4:35 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Jul 10, 4:37 PM CDT | Special Weather Statement | BMX | Elmore, Macon, Russell, Tallapoosa | 38 min |
| Jul 10, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, St. Clair, Shelby, Talladega and 1 more | 49 min |
| Jul 10, 5:11 PM CDT | Special Weather Statement | BMX | Lee, Macon, Russell | 49 min |
| Jul 10, 5:28 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Russell | 50 min |
| Jul 10, 6:27 PM CDT | Special Weather Statement | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 2 more | 48 min |
| Jul 10, 6:47 PM CDT | Areal Flood Advisory | BMX | Blount | 58 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.